I tapered off 10 mg of lexapro over a period of two weeks. It's now been 11 days since my last pill. Since finding this forum and reading about other's experiences, I realize this was too aggressive. The electrical zaps that start in my brain and run down to my fingers are debilitating at worst, maddening at the very least. Happens several times per hour. I've already gone through the hot flashes. I'm still easily confused and more emotional than usual. And i am still dizzy. At this point, should I ride the storm out, or go back to taking some lexapro and taper more slowly. How long will the withdrawal symptoms last? I appreciate any insight or advice. Truly.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 2 answers
I went off Lexapro in Dec..very slowly..now, I am depressed again...even worse..should I go back on?
Posted 22 Jan 2012 • 4 answers
Posted 26 Jan 2012 • 16 answers
Lexapro - What does one use to help with the withdrawals? I tapered down slowly over 2 weeks per my?
Posted 21 Feb 2016 • 1 answer
Do I need to taper of risperdale 1mg if I was only on it for 1 month will I have any withdrawal sym?
Posted 29 Apr 2016 • 0 answers